# SDR SCNA20241217399

- Difficulty date: December 17, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 54,233 hours, 23,698 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 911123, NR00010 THROUGH NR00029: 4C SEAT CUSHION OUT OF POSITION - NOTED VELCRO MISSING AND FIREBLOCKING DAMAGED.  REMOVED AND REPLACED SEAT CUSHIONS IAW CMM 25-22-57. OK FOR SERVCIE.
